Items where Author is "Grundland, A. Michel"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Conte, Robert, Grundland, A. Michel and Huard, Benoit (2009) Elliptic solutions of isentropic ideal compressible fluid flow in (3 + 1) dimensions. Journal of Physics A: Mathematical and Theoretical, 42 (13). p. 135203. ISSN 1751-8113

Grundland, A. Michel and Huard, Benoit (2007) Conditional Symmetries and Riemann Invariants for Hyperbolic Systems of PDEs. Journal of Physics A: Mathematical and Theoretical, 40 (15). pp. 4093-4123. ISSN 1751-8113

Grundland, A. Michel and Huard, Benoit (2006) Riemann Invariants and Rank-k Solutions of Hyperbolic Systems. Journal of Nonlinear Mathematical Physics, 13 (3). pp. 393-419. ISSN 1402-9251

This list was generated on Sun Aug 25 11:51:58 2019 UTC.

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence